# SDR CA991004045

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Ge, CF343B1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LOW OIL PRESSURE EXPERIENCED.
